# SDR IPXA2017051617193

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 53,964 hours, 17,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT POS 2/3 LBL 49 DAMAGED. REMOVED THE FLOORBOARD. MAJOR REPAIR. FABRICATED A NEW FLOORBOARD.
